# SDR JJBA362PH321421

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 27,792 hours, 38,590 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Fire
- Location: Mlg
- Part time: 27,792 hours, 38,590 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LT TIRE CAUGHT FIRE.  MX CREW PERFORMED EXCESSIVE BRAKE INSPECTION ON ALL BRAKES AND MLG ASSY.  R & R 1 AND 3 BRAKES AND ALL 4 MAIN TIRES.
